# SDR AWXA9900371

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Shorted
- Location: Row 19abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIVE AISLE AND ONE COVE EMERGENCY EXIT LIGHTS OUT.  FOUND SHORTED WIRE AT SEAT 19 ABC.  REPAIRED WIRE, OPS CK GOOD.
